Asymptotic stability results for certain integral equations
MetadataShow full metadata
This paper shows the existence of asymptotically stable solutions to an integral equation. This is done by using a fixed point theorem, and without requiring that the solutions be bounded.
CitationAvramescu, C., & Vladimirescu, C. (2005). Asymptotic stability results for certain integral equations. Electronic Journal of Differential Equations, 2005(126), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.